# SDR VNAA2023112711101

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N590NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15393
- Aircraft time: 17,223 hours, 15,436 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Check Valve
- Part number: 400125
- Part serial: 2357
- Condition: Unserviceable
- Location: 400
- Part time: 14,516 hours, 13,033 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5156 HAD MULTIPLE RH ENGINE FLAME OUTS WHILE ENROUTE. THE CREW WAS ABLE TO RELIGHT AND STABILIZE THE RH ENGINE/ REMOVED AND REPLACED THE RH ENGINE 6TH STAGE CHECK VALVE IAW CRJ900 AMM 36-11-03-000/400-801. PERFORMED BORESCOPE INSPECTION OF RH ENGINE COMBUSTION LINER AND STAGE 1 NOZZLE ASSEMBLY IAW CRJ 900 AMM 72-44-00-290-801 AND STAGE 1 HPT ROTOR BLADES IAW CRJ 900 AMM 72-51-01-290-804 AND GE LMM 72-00-00 INSPECTION 003 SUBTASK 72-00-00-221-004. NO DAMAGE NOTED. PERFORMED THE RH ENGINE POWER ASSURANCE CHECK IAW CRJ 900 AMM 71-00-00-720-804. ALL READINGS WITHIN LIMITS. RESULTS ATTACHED. OP CHECKS GOOD.
